# SDR YENA201703130180

- Difficulty date: March 13, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 38,400 hours, 13,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008474
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,401 hours, 13,605 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT EMERGENCY LIGHTS WERE OUT AT ROWS 25, 21, 17, AND 3. EMERGENCY EXIT SIGN ABOVE THE R2 DOOR WAS INOPERATIVE. EMERGENCY EXIT SIGN ABOVE THE L2 WAS INOPERATIVE. R2 SIDEWALL EMERGENCY LIGHT WAS INOPERATIVE.REPLACED THE LAMPS AT ROWS 25, 21, 17, AND 3 IAW AMM 33-51-18. REPLACED THE LAMPS AT THE R2 DOOR SIGN.  FOUND EMERGENCY POWER SUPPLY UNIT TO BE FAULTY DURING TROUBLESHOOTING. R & R THE EPSU IAW AMM 33-51-38, OPS CHECKED GOOD.
